# SDR 9516639854

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Box
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED AT 25,000 FEET.  CREW RECYCLED LANDING GEAR AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  INSPECTED RIGHT MAIN LANDING GEAR AND REPLACED THE LANDING GEAR PROXIMITY SWITCH CONTROL UNIT.  OPERATIONAL CHECK OK.
